| Catalog Number |
15-265 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
07/25/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture and capsular contracture, baker grade iii.
Event or Problem Description
Healthcare professional reported left side "capsular contracture, baker grade iii" and "rupture".The device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, b6, d6b, h.6.
Event or Problem Description
Healthcare professional reported left side "capsular contracture, baker grade iii" and "rupture".Later healthcare professional reported "hole, non-specific".The device was explanted and replaced, and will be returned.
Event or Problem Description
Healthcare professional reported left side "capsular contracture, baker grade iii" and "rupture".Later healthcare professional reported "hole, non-specific".The device was explanted.
Additional Manufacturer Narrative
Device evaluation: per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.¿ rupture: observed broken device through microscopic inspection assessed as unidentified (tear) opening.No further actions are required as it is not related to the manufacturing process.No additional observations performed on the device.No further actions are required.